Call us: 1-800-748-7001 Fax us: 1-888-870-2808
Help Contact Us Track Orders Register Login
Excedrin Migraine Caplet 50ct
Product ID: A179093
Price: Select Quantity Below
- Select Quantity -
1 $6.19 Select
2 $12.38 Select
3 $18.57 Select
4 $24.76 Select
5 $30.95 Select
Custom Quantity Select
Currently Out of Stock
Product Summary
Migraine Relief

Uses

Temporarily relieves mild to moderate pain associated with migraine headaches.

Directions

Adults and children over 12 years: 2 caplets with a full glass of water every 6 hours while symptoms persist, not to exceed 8 caplets in 24 hours, or as directed by a doctor. Do not take for more than 48 hours for the pain of migraine. Children: do not give to children under 12 unless directed by a doctor.

Warnings

Children and teenagers should not use this medicine for chicken pox, or flu symptoms, before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin. Allergy Alert: If after taking a pain reliever or fever reducer, you have ever had hives, facial swelling, asthma, shock; Do not take Excedrin Migraine. You may have a serious reaction. Alcohol Warning: If you drink 3 or more alcoholic beverages daily, ask your doctor whether you should take Excedrin Migraine or other pain relievers. Excedrin Migraine may increase your risk of liver damage and stomach bleeding. The recommended doses of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heart beat. Ask a Doctor Before Use If You Have: The worst headache of your life, fever and stiff neck, bleeding problems, ulcers, asthma, liver disease, renal disease, stomach problems such as heartburn, upset stomach, or stomach pain that do not go away or recur, daily headaches, headaches beginning after or are caused by head injury, exertion, coughing or bending, experienced your first headache after the age of 50, migraine headaches so severe as to require bed rest, vomiting with your migraine headache. Ask a Doctor Before Use If You Are: taking a prescription drug for anticoagulation (thinning of the blood) diabetes, gout or arthritis. Stop Using This Product and See a Doctor If: Migraine headache pain worsens or continues for more than 48 hours, new or unexpected symptoms occur, ringing in the ears or loss of hearing occurs. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Active Ingredients

Per Caplet: Acetaminophen 250 mg; Aspirin 250 mg; Caffeine 65 mg

Inactive Ingredients

Benzoic Acid; Carnauba Wax; Hydroxypropylcellulose; Hydroxypropyl Methylcellulose; Microcrystalline Cellulose; Mineral Oil; Polysorbate 20; Povidone; Propylene Glycol; Simethicone Emulsion; Sorbitan Monolaurate; Stearic Acid; May Also Contain: FD&C Blue No. 1; Titanium Dioxide
Ratings And Reviews
There are currently no reviews for this product. Be the first to review this product

198.89.113.69